# SDR SWAA2023032000175

- Difficulty date: February 7, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR25L TO STR26L AND WL156 FWD CARGO COMPARTMENT 2023-106272<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45MG; S/N: 130063701; DUE DATE: 16 JUN 23.;[02] REPLACED ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR25L TO STR26L AND WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED ANGLE - SUPPORT LOCATED BS500D AT LEVEL STR25L TO STR26L AND WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNSOFF BELOW.
